Calculus of Variations and Geometric Measure Theory

E. Fried - L. Lussardi

Monotonicity formulae for smooth extremizers of integral functionals

created by lussardi on 26 Nov 2018
modified on 07 Jul 2019


Published Paper

Inserted: 26 nov 2018
Last Updated: 7 jul 2019

Journal: Rend. Lincei Mat. Appl.
Volume: 30
Number: 2
Pages: 365-377
Year: 2019


A general monotonicity formula for smooth constrained local extremizers of first-order integral functionals subject to non-holonomic constraints is established. The result is then applied to recover some known monotonicity formulae and to discover some new monotonicity formulae of potential value.

Keywords: monotonicity formula, constrained local extremizer